# SDR EIA2007211

- Difficulty date: November 20, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 2320 RBL 39-RBL63 UPPER CHORD HAS DRILL STARTS NEXT TO FASTENER HOLES.  REMOVED DAMAGE FABBED AND INSTALLED REPAIR PER B747 SRM 51-40-04 FIG 1, 51-30-02, 51-30-05 AND 51-10-02.
